# SDR 01FDEA00452

- Difficulty date: June 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 10,410 hours, 4,954 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752331
- Part serial: 94265H4554
- Condition: Cracked
- Location: L3
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

01-193 IN CRUISE WINDOW L3 CRACKED. R&R LH FIXED SIDE WINDOW PER MM 56-11-12-4. R&R WINDOW HEAT CONTROLLER & WINDOW HEAT PROTECTION PER MM 30-42-11-4 & 30-42-51-4, MM 30-42-00-5.
